# SDR YENA20160114012

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 62,965 hours, 23,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5471
- Condition: Failed
- Location: Emergency Lights
- Part time: 52,289 hours, 18,711 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHT POWER SUPPLY UNIT FWD LT MID RT AND AFT LT INOPERATIVE.  REPLACED EPSU.  OPS CHECK GOOD IAW AMM 33-50-00.
